MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL AP HUMERAL HD 52X15 ECC; GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS

DEPUY ORTHOPAEDICS INC US GLOBAL AP HUMERAL HD 52X15 ECC; GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS
Model Number 1130-52-600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Unspecified Infection (1930); Pain (1994)
Date of Event 11/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Please note, possible loosening is indicated within the initial report.Insufficient information is available to determine if / what products were loose.If further information becomes available, it will be processed and reported appropriately at that time.
 
Event or Problem Description
Atsr: (b)(6), (b)(6) 2019.The patient had a right global ap and anchor peg glenoid atsr on (b)(6) 2019.Pt had normal post-op recovery and early rehab.Post-op trauma with significant fall 1-month post-op.Painful since.No fractures or obvious disruption of components.Good range of movement, but the pain persisted.Investigated for infection, some p acne? scanned and hot spots both glenoid and proximal humerus.The arthroscopic investigation? loose.Revised to delta xtend rtsr today.Anchor peg glenoid component had no evidence of osseointegration and was relatively easy to remove.Global ap components appeared well fixed.Normal post-op recovery expected.No ae reported, no delay in the surgery.Male patient, initials: (b)(6), active and healthy pt, relevant patient pre-existing conditions: previous global ap and anchor peg glenoid atsr left side, functioning well.X-ray and ct are available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL AP HUMERAL HD 52X15 ECC
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9460150
Report Number1818910-2019-122851
Device Sequence Number1834029
Product Code KWS
UDI-Device Identifier10603295006275
UDI-Public10603295006275
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1130-52-600
Device Catalogue Number113052600
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;